Health knowledge made personal
Join this community!
› Share page:

I have become very suicidal with this new medication they have put me on plus it has caused physical side effects.


Posted by karen

I was involved in a wreck with a semi-truck last year(march 1st,2008)in which the truck driver fled the scene.I now have numerous back problems which have now started to cause mobility problems in my legs as well as carpel tunnel in both hands and severe nerve damage in my right hand.My Dr has had me on percocet 10/325 mg for about a yer now.I have not been seeing my usual Dr with whom i have a good repore with.I have always been called by his nurse practitioner(mathew ebocker,who i do not like,because he is always telling me that he his tiered of seeing me in my wheelchair.He gets me so upset because i hate being in it too..
   My other gripe is that they do urine tests frequently,which i have no proble doing,but the last 3x that i have taken taken,he said showed no pain meds in my system,this is what made no sense,because i have a hemo-health care and a personal caretaker which they administer my meds amoung other thing i cannot do for my self.Well my care-taker took me on sept.21st and the regular lady that usually does the test was no longer there.A different lady was working there.Well when i was in the bathroom trying to pee,The new lady was outside with my caretaker,they were smoking a cigarette.My caretaker asked what happened to the lady that used to do the urine tests there?The new lady replied that she no longer worked there because she was messing up on the billing.the time it took to get to the lab in texas which then how long it was before the urine was tested, then back to thier office in crestviewhills,ky.Testing according to the patients,i guess as well as the dr's ,since she was relieved of her duties,were not up to standard for thier office,nor the patients.My 3rd urine test came back again with no pain med in my system and then showed "What NP Matthew Ebocker" said was a very very very munimal amount of maijiana.I don't know how this is when i do not smoke marijiana nor do anything except take my medications as prescribed.I was told i had to go to a substance abuse place and i thought this was absurd,but i would go anyway just to prove to them i  did not do drugs.Well every one of them which i called was not handicapped accessible.They said they had parking for the handicapped but no entrance for them to get into the building.How does that make sense?I called one of the ladies who work at the front desk of Dr.Pagani's front desk and she said she did not know what to tell me because i had to go to one of those.Well she said she would try to find one for me and never called me back.I went for my appointment on sept. 21st and was told that i would no longer recieve my pain meds from the Dr.I was put on a different medication called Lyrica.I am in so much pain right now that i can barely get out of bed,much less go to the bathroom.Now i am having having sometype of allergic reaction to the Lyrica.because my feet and legs as well as as my hands and face have all swelled up severly.It is getting to the point where my tongue is swelling up to where when i try to talk i bite it.Can barely walk cause the pain in my feet and legs make it hurt bad,also my back is in excruciating pain.
 
Post an answer
Write a comment: